My feed
Premium

Please
or
to access all these features

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention.

Women's health

Mirena coil removal - side effects

3 replies

sunshinedaisy248 · 28/02/2019 15:39

Hi all,

I had my Mirena removed 6 days ago and I've had spotting on and off since then. I've had terrible mood swings, almost bitten my partners head off a few times, I've had cramping (like period pains) on and off and now I'm experiencing nausea and a weird feeling in my stomach. My skin has massively cleared up even in these short days but my temperament and weird tummy/pelvis goings on are really bothering me.

Has anyone else experienced anything similar and how long did it last for you?

TIA

Smile

OP posts:
Report
CabbageHippy · 01/03/2019 13:53

Hi - haven't had one removed but I do have one. Why did you have yours removed pls? I'm thinking of getting rid of mine, had it for almost 1 year & have been suffering from some anxiety & on occasion feel really sad for no reason. Sort if thinking it could be the cause

Report
sunshinedaisy248 · 01/03/2019 17:39

Hi @CabbageHippy

I had mine taken out after 18 months. I want to get pregnant by the end of the year so wanted to have some time for my body to get back to normal. I also had some bad side effects with it. After 6 months I had really bad acne and breaking out all over the place (I've had it out a week and my skin hasn't broken out once!). I was feeling really depressed and sad and never felt so low in my life. I'm feeling much better now even though I think I'm dealing with the dreaded Mirena crash. If you want it out I think go for it, best decision I ever made.

The doctor told me to never let anyone convince me to get another put in which I think speaks volume!

Good luck Smile

OP posts:
Report
Charliesmum123 · 03/03/2019 17:10

I did some research and merena coil. Is banned in USA,your body crashes when it’s taken out,I had heavy bleeding for 4 years,it was horrible,it took that long to work it’s way out your body,the hormones used are taken from female horses reproductive system,it’s basically really bad for you,so consider carefully before having it fitted

Report
Please create an account

To comment on this thread you need to create a Mumsnet account.